... Hi - I started the minivelle patch about a week ago for hot flashes and insomnia. So far, the hot flashes are getting worse. I have had absolutely no relief. I am 47 years old and still getting my period, but it is very irregular. When does this patch start to work??
28 Apr 2013
I had a partial hysterectomy about 4 years ago. Started using bioidentical hormone lotion about 1 month ago and now starting the patch. The lotion did not cause symptoms (but was more time consuming); however, this minivelle patch so far has caused additional symptoms. On day two of the patch my face, arms, hands and chest have turned bright red and get hot! Anxiety level has increased. So far, not loving the patch. I think the dose is too high. I believe my doctor started me on the highest, per the pharmacy! I took the patch off for 12 hours and put on a new one (the 2nd one) I guess I will try to leave this patch on 3 full days.
14 May 2013
Mine started to work very quickly, within 24 hrs. but took a little over a week for my symptoms to literally disappear (hot flashes, insomnia, night sweats). I had a slight headache the first day, but that was it. Have you had your blood levels checked? Your dosage my be too low, perhaps your doctor can let you do a trial of a higher dosage. Mine is the .05, but everyone's different.
- Minivelle Information for Consumers
- Minivelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minivelle (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am experiencing hot flashes,insomnia,muscle weakness,constipation and shaky hands. I stopped taking it cold turkey since I return to work in 3 ...
1 answer • 19 Sep 2011
I am 55 and stoped hot flashes a few years ago. This is crazy, for the ladies out there has this happened to you. I am on Lisinopril 20-25. 1 x day ...
3 answers • 15 Sep 2012
I had to come off the 50mc because I was waking up several times a night soaked with sweat, and when it happened during the day, I would feel ...
3 answers • 27 Jun 2013
In Aug 2013 new gyne gave me a sample of Minivelle (Estrogen) for severe, debilitating hot flashes. Three days later my knees were hurting and ...
1 answer • 1 Dec 2013